# SDR 2002FA0000843

- Difficulty date: July 1, 2002
- Submitted: July 22, 2002
- Operation: General aviation
- Aircraft: N33439
- Make and model: Piper PA-28-151
- Aircraft serial: 287515299
- Engine: Lyc O320E3D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fire
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRE OCCURED IN ACCESSORY AREA OF ENGINE DURING START RESULTING IN MINOR DAMAGE.  UPON POST FIRE INSPECTION, ONLY DEFECT FOUND WAS BROKEN AND SEVERLY BURNED RUBBER PRIMER HOSE ADJACENT TO EGT PROBE.
